RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 6, Pages 1236–1268 (Mi izv1155)  

This article is cited in 4 scientific papers (total in 4 papers)

Spectral analysis of biorthogonal expansions of functions, and exponential series

G. M. Gubreev


Abstract: The author studies the spectral properties of the operator $A=i\frac d{dt}$ in the space $L_2(0,1)$, whose domain of definition is the kernel of some functional that is bounded in $W_2^1(0,1)$ but not bounded in $L_2(0,1)$. Necessary and sufficient conditions are given under which the operators $\pm iA$ generate $C_0$-semigroups, and criteria for the similarity of $A$ with a dissipative operator are proved. The results are used to study the basis properties of families of exponentials and to solve S. G. Krein's problem on the description of generators of semigroups in terms of their dissipative extensions. The solvability of integral equations of Delsarte type for mean periodic extensions of functions is also proved.
Bibliography: 32 titles.

Full text: PDF file (3271 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 35:3, 573–605

Bibliographic databases:

UDC: 517.5
MSC: Primary 47E05, 47D05, 34B25; Secondary 30B60, 30D15, 42C30, 46E30
Received: 08.12.1986

Citation: G. M. Gubreev, “Spectral analysis of biorthogonal expansions of functions, and exponential series”, Izv. Akad. Nauk SSSR Ser. Mat., 53:6 (1989), 1236–1268; Math. USSR-Izv., 35:3 (1990), 573–605

Citation in format AMSBIB
\Bibitem{Gub89}
\by G.~M.~Gubreev
\paper Spectral analysis of biorthogonal expansions of functions, and exponential series
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 6
\pages 1236--1268
\mathnet{http://mi.mathnet.ru/izv1155}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1039963}
\zmath{https://zbmath.org/?q=an:0705.42022}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 35
\issue 3
\pages 573--605
\crossref{https://doi.org/10.1070/IM1990v035n03ABEH000718}


Linking options:
  • http://mi.mathnet.ru/eng/izv1155
  • http://mi.mathnet.ru/eng/izv/v53/i6/p1236

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. M. Gubreev, “On a class of unconditional bases in Hilbert spaces and on the problem of similarity of dissipative Volterra operators”, Russian Acad. Sci. Sb. Math., 77:1 (1994), 93–126  mathnet  crossref  mathscinet  zmath  isi
    2. A. M. Minkin, “A first-order boundary value problem with boundary condition on a countable set of points”, Math. Notes, 62:3 (1997), 350–355  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. G. M. Gubreev, “$L_2$-stable semigroups, Muckenhoupt weights, and unconditional bases of values of quasi-exponentials”, Sb. Math., 190:12 (1999), 1715–1747  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. G. M. Gubreev, A. A. Tarasenko, “Spectral decomposition of model operators in de Branges spaces”, Sb. Math., 201:11 (2010), 1599–1634  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:334
    Full text:115
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019